# SDR FDEA201205091776

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53781917202
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AT OVER HEAD FRAME 21 CEILING PANEL LAND BELOW SEAT TRACK 3L HAS   .5" SQ" OF CORROSION AT FASTENER HOLE REMOVED CORROSION IAW SRM 51-74-10. AREA IS OUT OF LIMITS IAW A53781917 AND DAN11304.  REPAIRED AREA IAW EA 6-5310-157838.  REPROTECTED AREAS IAW SRM 51-21-10 AND 51-75-10.
